Open Access
Translator Disclaimer
September 2015 On the minimality of canonically attached singular Hermitian metrics on certain nef line bundles
Takayuki Koike
Kyoto J. Math. 55(3): 607-616 (September 2015). DOI: 10.1215/21562261-3089091

Abstract

We apply Ueda theory to a study of singular Hermitian metrics of a (strictly) nef line bundle L. Especially we study minimal singular metrics of L, metrics of L with the mildest singularities among singular Hermitian metrics of L whose local weights are plurisubharmonic. In some situations, we determine a minimal singular metric of L. As an application, we give new examples of (strictly) nef line bundles which admit no smooth Hermitian metric with semipositive curvature.

Citation

Download Citation

Takayuki Koike. "On the minimality of canonically attached singular Hermitian metrics on certain nef line bundles." Kyoto J. Math. 55 (3) 607 - 616, September 2015. https://doi.org/10.1215/21562261-3089091

Information

Received: 17 June 2014; Accepted: 8 July 2014; Published: September 2015
First available in Project Euclid: 9 September 2015

zbMATH: 1323.32011
MathSciNet: MR3395981
Digital Object Identifier: 10.1215/21562261-3089091

Subjects:
Primary: 32J25
Secondary: 14C20

Keywords: Minimal singular metrics , nef line bundles , singular Hermitian metrics , Ueda theory

Rights: Copyright © 2015 Kyoto University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.55 • No. 3 • September 2015
Back to Top